Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 15, NWS San Angelo, TX

May 27, 2014San Saba County, Texas

NWS San Angelo, TX issued this tornado warning at May 27, 2014, 5:46 PM CDT for San Saba County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 5:46 PM CDT (22:46 UTC)
Expired
May 27, 2014, 6:15 PM CDT
In force
29 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County San Saba County, TX

The radar

The Ft Hood radar (KGRK), 112 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WFUS54 KSJT 272246
TORSJT
TXC411-272315-
/O.NEW.KSJT.TO.W.0015.140527T2246Z-140527T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
546 PM CDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 541 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BEND...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
  SAN SABA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3092 9842 3092 9847 3098 9855 3111 9862
      3115 9851 3112 9854 3111 9853 3112 9850
      3112 9849 3109 9846 3106 9847 3105 9845
      3097 9845
TIME...MOT...LOC 2246Z 313DEG 19KT 3106 9850

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
1 follow-up statement
393 
WWUS54 KSJT 272257
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
557 PM CDT TUE MAY 27 2014

TXC411-272315-
/O.CON.KSJT.TO.W.0015.000000T0000Z-140527T2315Z/
SAN SABA TX-
557 PM CDT TUE MAY 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SAN SABA
COUNTY UNTIL 615 PM CDT...

AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHEAST OF CHAPPEL...AND MOVING SOUTHEAST AT 25
MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN SAN SABA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3092 9842 3092 9847 3098 9855 3103 9857
      3109 9846 3106 9847 3105 9845 3097 9845
TIME...MOT...LOC 2257Z 327DEG 21KT 3099 9847

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 12:59 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 27, 12:59 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1259 PM CDT TUE MAY 27 2014

.AVIATION...
/18Z TAFS/

Thunderstorms may develop again this afternoon and evening. The best
locations for thunderstorm development is along and east of a line
from Haskell to Junction. The terminal most likely to have
thunderstorms is Brady. Rather than including any thunderstorms in
the Brady terminal at this time, no weather for now looks to be the
best forecast. In addition, patchy fog may develop several hours
before sunrise at some terminals, due to a very moist near-surface
layer and light surface winds.

Huber

&&

.PREV DISCUSSION... /ISSUED 1108 AM CDT TUE MAY 27 2014/

UPDATE...

The latest model data, and radar trends, indicate convection will
likely not begin until this afternoon. Plus, the best area for
thunderstorms this afternoon is across the eastern Big Country and
eastern Heartland. After coordination with WFO Norman, increasing
PoPs for these areas for this afternoon looks best.

&&

.PREV DISCUSSION... /ISSUED 627 AM CDT TUE MAY 27 2014/

AVIATION...
/12Z TAFS/

A few showers and thunderstorms continue between KABI and KBBD but
will likely have little impact on forecast terminals this morning.
A VCSH remark was included at these terminals this morning,
however. Low stratus, generally between 700 and 1500 ft, has
filled in across much of the area and will persist through mid to
late morning, gradually lifting to 5000-6000 ft this afternoon.
Southwest winds this morning will become west to northwest later
today but should remain below 12 kts for the most part. Scattered
diurnal thunderstorms will be possible this afternoon but
confidence was not high enough to include in current TAF package
at any site. Winds will become light and variable overnight. The
light winds and moist soils will promote patchy fog development
after midnight. MVFR visibilities were included at KJCT and KBBD
but may need to be expanded to other terminals as well.

Johnson

PREV DISCUSSION... /ISSUED 353 AM CDT TUE MAY 27 2014/

SHORT TERM...
(Today and tonight)

The powerful upper-level cyclone that has brought widespread heavy
rainfall and severe weather to West Central TX is currently
centered just west of Wichita Falls and will continue to move east
in the near term. The strongest lift attendant to this cyclone
will shift to the east, however, it appears that we'll continue to
see at least weak synoptic scale ascent over the next 12-18 hrs.
Precipitable water values are progged to remain in the 1.2 to 1.4
inch range over the eastern counties, decreasing to less than 1
inch across the western zones.

Point soundings from Throckmorton, to Coleman, to Junction,
indicate a moist environment with only a weak cap in place
around 800 mb. Temperatures in the mid to upper 80s this afternoon
should be able to overcome this cap. The greatest instability will
likely be along and southeast of a slow-moving frontal boundary
that will cross the area today, stalling over the southeast
counties this afternoon. The NAM is suggesting MLCAPE values near
2500 J/kg this afternoon whereas the GFS is closer to 500 J/kg.
That said, the GFS drops surface dewpoints down to less than 55F
by 21z with a more aggressive surface boundary, which seems a bit
overdone. Basically, we expect diurnally driven showers and
thunderstorms to develop by early to mid afternoon. Coverage will
become more limited as one moves west. Given forecast
instability/shear parameters, the potential will exist for severe
weather during the afternoon and early evening hours, mainly
southeast of a Sonora/Brownwood line. the upper-level flow will
back to the northwest on the backside of the upper low, which will
give any storms that develop more of a southeasterly component.

A few thunderstorms may linger into the overnight period but it
looks like convection will wane pretty quickly after sunset. Low
rain chances were carried through the early morning hours,
however, given the proximity to the upper-level cyclone.
Temperatures will fall into the low to mid 60s tonight.

LONG TERM...
(Wednesday through Tuesday)

After much needed rainfall across West Central Texas the past few
days, a more tranquil weather pattern is expected through the
extended forecast period. However, there will be few bumps in the
road. Weak upper level disturbances moving south across our area
on Friday and Saturday may bring a few afternoon and evening
thunderstorms. Keeping the slight chance POPS going across the
eastern half of the area Friday and the Big Country Saturday.
Otherwise, going with a mainly dry forecast. The other story,
looks like a more summertime pattern setting up this weekend and
early next week, as an upper level ridge builds across the
Southern Plains. Highs will be the 80s to around 90 through
Friday, then slightly warming to the upper 80s to lower 90s this
weekend and early next week. Lows will be in the 60s to around 70.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 85  63  86  64  87 /  20   5  10   5  10
San Angelo 	 89  63  88  63  90 /  20   5   5   5  10
Junction 	 87  65  88  66  89 /  30  20  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 27, 3:07 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT TUE MAY 27 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-282015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
307 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY ALONG AND SOUTHEAST OF AN ALBANY...TO
ABILENE...TO SAN ANGELO...TO SONORA LINE. THE PRIMARY THREATS ARE
LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
BUT...TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

HUBER

In the hours before

Local storm report, May 27, 3:01 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
301 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TORNADO          14 WSW STERLING CITY    31.76N 101.21W
05/26/2014                   STERLING           TX   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND.

0654 PM     HAIL             2 WNW STERLING CITY     31.85N 101.02W
05/26/2014  E1.75 INCH       STERLING           TX   AMATEUR RADIO

0702 PM     TSTM WND GST     STERLING CITY           31.84N 100.98W
05/26/2014  M60 MPH          STERLING           TX   TRAINED SPOTTER

0712 PM     HAIL             5 WNW STERLING CITY     31.87N 101.06W
05/26/2014  E2.00 INCH       STERLING           TX   TRAINED SPOTTER

0713 PM     TORNADO          5 WNW BROOME            31.79N 100.92W
05/26/2014                   STERLING           TX   TRAINED SPOTTER

            ROPE TORNADO

0713 PM     HAIL             9 NNW ROBERT LEE        32.01N 100.54W
05/26/2014  E1.00 INCH       COKE               TX   PUBLIC

0715 PM     HAIL             STERLING CITY           31.84N 100.98W
05/26/2014  E1.75 INCH       STERLING           TX   TRAINED SPOTTER

0715 PM     TORNADO          1 NW BROOME             31.77N 100.85W
05/26/2014                   STERLING           TX   TRAINED SPOTTER

            BRIEF ROPE TORNADO.

0731 PM     TORNADO          7 W BROOME              31.76N 100.96W
05/26/2014                   STERLING           TX   TRAINED SPOTTER

            CONFIRMED ROPE TORNADO

0805 PM     TORNADO          14 SW STERLING CITY     31.70N 101.15W
05/26/2014                   STERLING           TX   CO-OP OBSERVER

            CONFIRMED TORNADO.

0812 PM     HAIL             4 SSW STERLING CITY     31.78N 101.02W
05/26/2014  E2.00 INCH       STERLING           TX   STORM CHASER

0819 PM     HAIL             4 SSW STERLING CITY     31.79N 101.01W
05/26/2014  E2.00 INCH       STERLING           TX   TRAINED SPOTTER

0840 PM     TORNADO          3 SW WATER VALLEY       31.64N 100.75W
05/26/2014                   TOM GREEN          TX   BROADCAST MEDIA

            BRIEF TOUCHDOWN OBSERVED ALONG THE HILLS SW OF WATER
            VALLEY...NEAR FM 2034.

0845 PM     FLOOD            5 S STERLING CITY       31.77N 100.98W
05/26/2014                   STERLING           TX   LAW ENFORCEMENT

            HWY 163 FLOODED 4 TO 6 MILES SOUTH OF STERLING CITY.

0845 PM     HAIL             4 W WATER VALLEY        31.67N 100.79W
05/26/2014  E1.75 INCH       TOM GREEN          TX   CO-OP OBSERVER

0851 PM     HAIL             9 ESE BRONTE            31.84N 100.15W
05/26/2014  E1.00 INCH       RUNNELS            TX   PUBLIC

0851 PM     TSTM WND GST     9 ESE BRONTE            31.84N 100.15W
05/26/2014  E70 MPH          RUNNELS            TX   PUBLIC

0903 PM     HAIL             5 WNW BALLINGER         31.77N 100.03W
05/26/2014  E1.75 INCH       RUNNELS            TX   BROADCAST MEDIA

0912 PM     HAIL             BALLINGER               31.74N  99.96W
05/26/2014  E1.50 INCH       RUNNELS            TX   BROADCAST MEDIA

0913 PM     TSTM WND GST     BALLINGER               31.74N  99.96W
05/26/2014  E60 MPH          RUNNELS            TX   BROADCAST MEDIA

0917 PM     HAIL             GRAPE CREEK             31.58N 100.55W
05/26/2014  E1.00 INCH       TOM GREEN          TX   AMATEUR RADIO

0917 PM     HAIL             CARLSBAD                31.60N 100.63W
05/26/2014  E1.75 INCH       TOM GREEN          TX   CO-OP OBSERVER

0922 PM     HAIL             1 W GRAPE CREEK         31.58N 100.56W
05/26/2014  E1.75 INCH       TOM GREEN          TX   AMATEUR RADIO

0930 PM     HAIL             GRAPE CREEK             31.58N 100.55W
05/26/2014  E1.75 INCH       TOM GREEN          TX   AMATEUR RADIO

0939 PM     TSTM WND GST     6 N MERTZON             31.35N 100.82W
05/26/2014  E60 MPH          IRION              TX   CO-OP OBSERVER

0946 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/26/2014  E1.00 INCH       TOM GREEN          TX   PUBLIC

0946 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/26/2014  M1.00 INCH       TOM GREEN          TX   NWS EMPLOYEE

            QUARTER SIZE HAIL AT CHADBOURNE AND COLLEGE AVENUE

0947 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/26/2014  E1.75 INCH       TOM GREEN          TX   PUBLIC

            NORTH SIDE OF SAN ANGELO ON BRADFORD ST. HAIL
            INCREASING IN SIZE.

0948 PM     HAIL             3 NE SAN ANGELO         31.48N 100.42W
05/26/2014  E1.00 INCH       TOM GREEN          TX   POST OFFICE

0949 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/26/2014  E1.00 INCH       TOM GREEN          TX   AMATEUR RADIO

            NEAR FT CONCHO

0953 PM     TSTM WND GST     4 W SAN ANGELO          31.45N 100.52W
05/26/2014  E65 MPH          TOM GREEN          TX   NWS EMPLOYEE

0953 PM     HAIL             4 SE SAN ANGELO         31.41N 100.40W
05/26/2014  E2.75 INCH       TOM GREEN          TX   AMATEUR RADIO

1009 PM     TSTM WND GST     1 E WALL                31.37N 100.29W
05/26/2014  E61 MPH          TOM GREEN          TX   MESONET

1033 PM     TSTM WND DMG     MAY                     31.98N  98.92W
05/26/2014                   BROWN              TX   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN. THE LIMBS WERE 5 TO 10
            FEET IN LENGTH.

1215 AM     FLASH FLOOD      7 S SAN ANGELO          31.35N 100.45W
05/27/2014                   TOM GREEN          TX   AMATEUR RADIO

            ONE TO TWO FEET OF WATER WAS REPORTED IN SEVERAL
            LOCATIONS ALONG FM 584 WEST OF HIGHWAY 277.

0132 AM     TSTM WND DMG     2 SW MENARD             30.90N  99.81W
05/27/2014                   MENARD             TX   CO-OP OBSERVER

            NUMEROUS LARGE LIMBS DOWN UP TO 40 FEET IN LENGTH.
            METAL ROOF DEBRIS FROM BUILDING IN FIELD.

&&

EVENT NUMBER SJT1400184 SJT1400185 SJT1400186 SJT1400188 SJT1400187
SJT1400215 SJT1400189 SJT1400190 SJT1400191 SJT1400194 SJT1400192
SJT1400193 SJT1400216 SJT1400195 SJT1400198 SJT1400196 SJT1400197
SJT1400203 SJT1400199 SJT1400200 SJT1400201 SJT1400202 SJT1400204
SJT1400205 SJT1400218 SJT1400206 SJT1400213 SJT1400207 SJT1400212
SJT1400208 SJT1400209 SJT1400210 SJT1400211 SJT1400217 SJT1400214
SJT1400219

DOLL
Special weather statement, May 27, 3:21 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
321 PM CDT TUE MAY 27 2014

TXZ099-272045-
THROCKMORTON TX-
321 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
THROCKMORTON COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND SMALL HAIL

AT 317 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ELBERT...OR ABOUT 9 MILES EAST OF THROCKMORTON...MOVING SOUTHEAST
AT 15 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME LEAVES STRIPPED OFF TREES...
  HAZARDOUS DRIVING CONDITIONS...

* OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO LUSK...
  WOODSON AND ELBERT.

THIS INCLUDES THE LOW WATER CROSSINGS...
  CROSSINGS ALONG COUNTY ROAD 334...
  LAKE CROSSING KINGS CREEK...
  CROSSINGS ALONG COUNTY ROAD 376...
  CROSSINGS ALONG COUNTY ROAD 374...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF THROCKMORTON COUNTY.

LAT...LON 3327 9895 3296 9895 3295 9907 3296 9908
      3318 9915 3328 9905
TIME...MOT...LOC 2020Z 307DEG 12KT 3320 9901

HUBER
Special weather statement, May 27, 3:57 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 PM CDT TUE MAY 27 2014

TXZ140-272130-
BROWN TX-
357 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR BROWN
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 352 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF CAMP BOWIE...OR ABOUT 4 MILES SOUTHEAST OF EARLY...MOVING
SOUTHEAST AT 15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  ZEPHYR BY 425 PM CDT

LAT...LON 3168 9876 3162 9878 3148 9899 3148 9902
      3149 9904 3147 9906 3147 9913 3208 9913
      3208 9912 3208 9894 3171 9867
TIME...MOT...LOC 2057Z 299DEG 10KT 3168 9890
Special weather statement, May 27, 4:01 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
401 PM CDT TUE MAY 27 2014

TXZ155-272130-
SAN SABA TX-
401 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR SAN
SABA COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CHAPPEL...OR ABOUT 4 MILES SOUTHEAST OF SAN SABA...MOVING
SOUTHEAST AT 20 MPH.

POTENTIAL STORM IMPACTS INCLUDE...

THE STRONG THUNDERSTORM WILL BE NEAR...
  CHAPPEL BY 420 PM CDT
  BEND BY 425 PM CDT

LAT...LON 3092 9853 3111 9878 3125 9865 3116 9850
      3112 9854 3110 9853 3113 9849 3111 9845
      3106 9847 3103 9843 3101 9845 3096 9845
      3095 9841 3093 9841
TIME...MOT...LOC 2101Z 307DEG 19KT 3114 9865
Special weather statement, May 27, 5:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
520 PM CDT TUE MAY 27 2014

TXZ140-272245-
BROWN TX-
520 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR BROWN
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF LAKE BROWNWOOD STATE PARK...OR ABOUT 8 MILES NORTHWEST OF EARLY...
MOVING SOUTHEAST AT 15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  OWENS AND BROWNWOOD BY 540 PM CDT
  EARLY AND CAMP BOWIE BY 545 PM CDT

LAT...LON 3180 9879 3156 9902 3178 9919 3191 9905
TIME...MOT...LOC 2221Z 295DEG 14KT 3182 9904
Local storm report, May 27, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
529 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 NE SAN SABA           31.27N  98.63W
05/27/2014  E1.75 INCH       SAN SABA           TX   EMERGENCY MNGR

            A FEW HAILSTONES WERE GOLFBALL SIZE.

&&

EVENT NUMBER SJT1400220

19

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:09 PM CDTSevere Thunderstorm WarningSJTNolan51 min
May 26, 7:11 PM CDTTornado Warning Tornado observedSJTCoke, Sterling, Tom Green49 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan52 min
May 26, 7:44 PM CDTTornado WarningSJTSterling46 min
May 26, 7:53 PM CDTTornado WarningSJTCoke, Sterling, Tom Green52 min
May 26, 8:11 PM CDTSpecial Weather StatementSJTRunnels34 min
May 26, 8:25 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green50 min
May 26, 8:28 PM CDTFlash Flood WarningSJTSterling3 hr
May 26, 8:37 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels38 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green63 min
May 26, 9:09 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor66 min
May 26, 9:12 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green63 min
May 26, 9:39 PM CDTFlash Flood WarningSJTTom Green3 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman63 min
May 26, 10:00 PM CDTSevere Thunderstorm WarningSJTIrion60 min
May 26, 10:01 PM CDTFlash Flood WarningSJTRunnels3 hr
May 26, 10:09 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 26, 10:25 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 26, 10:32 PM CDTAreal Flood AdvisorySJTBrown118 min
May 26, 10:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan52 min
May 26, 11:03 PM CDTSpecial Weather StatementSJTConcho, McCulloch57 min
May 26, 11:08 PM CDTFlash Flood WarningSJTTom Green3 hr
May 26, 11:13 PM CDTSpecial Weather StatementSJTIrion32 min
May 26, 11:28 PM CDTAreal Flood AdvisorySJTConcho, McCulloch2 hr
May 26, 11:35 PM CDTSpecial Weather StatementSJTSchleicher25 min
May 26, 11:49 PM CDTSpecial Weather StatementSJTMcCulloch56 min
May 27, 12:25 AM CDTSpecial Weather StatementSJTSchleicher35 min
May 27, 1:05 AM CDTSpecial Weather StatementSJTMenard40 min
May 27, 1:30 AM CDTSevere Thunderstorm WarningSJTKimble, Menard45 min
May 27, 2:07 AM CDTAreal Flood AdvisorySJTTom Green3 hr
May 27, 2:12 AM CDTSevere Thunderstorm WarningSJTKimble, Mason63 min
May 27, 5:27 AM CDTAreal Flood AdvisorySJTBrown2 hr
May 27, 3:21 PM CDTSpecial Weather StatementSJTThrockmorton24 min
May 27, 3:57 PM CDTSpecial Weather StatementSJTBrown33 min
May 27, 4:01 PM CDTSpecial Weather StatementSJTSan Saba29 min
May 27, 4:06 PM CDTSevere Thunderstorm WarningSJTBrown39 min
May 27, 4:08 PM CDTSevere Thunderstorm WarningSJTSan Saba52 min
May 27, 4:38 PM CDTTornado WarningSJTSan Saba37 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningSJTSan Saba49 min
May 27, 5:10 PM CDTTornado WarningSJTSan Saba35 min
May 27, 5:20 PM CDTSpecial Weather StatementSJTBrown25 min
May 27, 6:51 PM CDTSpecial Weather StatementSJTBrown24 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.